Journal of Differential Geometry
- J. Differential Geom.
- Volume 58, Number 3 (2001), 467-500.
Holonomy Groupoids of Singular Foliations
We give a new construction of Lie groupoids which is particularly well adapted to the generalization of holonomy groupoids to singular foliations. Given a family of local Lie groupoids on open sets of a smooth manifold M, satisfying some hypothesis, we construct a Lie groupoid which contains the whole family. This construction involves a new way of considering (local) Morita equivalences, not only as equivalence relations but also as generalized isomorphisms. In particular we prove that almost injective Lie algebroids are integrable.
J. Differential Geom. Volume 58, Number 3 (2001), 467-500.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Debord, Claire. Holonomy Groupoids of Singular Foliations. J. Differential Geom. 58 (2001), no. 3, 467--500. doi:10.4310/jdg/1090348356. https://projecteuclid.org/euclid.jdg/1090348356